# SDR C1HA200186006

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU fire system will not test.ACTION TAKEN:Replaced connector at sensor responder checks good.
